# SDR DALA2021121407723

- Difficulty date: December 11, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,263 hours, 31,594 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 FA CALLED FLT DECK @ FL180 DOOR 4L/ INDICATION LIGHT RED. CORRECTIVE ACTION: CLEANED PROX SWITCH. OK FOR SERVICE. (7323982)
